Quantum Physics Letters
Journal license

Journal

Quantum Physics Letters


Volume
& Issue

Volume 3, Issue 1


Published
on

April 1, 2014


Pages

7-14


DOI

Article

Solution of Dirac Equation with Modified Hylleraas Potential under Spin and Pseudospin Symmetry

Check for updates


Authors

Akpan N. Ikot* Affiliation:
Theoretical Physics Group, Department of Physics, University of Uyo-Nigeria, Nigeria
, E. Maghsoodi Affiliation:
Department of Basic Sciences, Shahrood Branch, Islamic Azad University, Shahrood, Iran
, Oladunjoye A. Awoga Affiliation:
Theoretical Physics Group, Department of Physics, University of Uyo-Nigeria, Nigeria
, S. Zarrinkamar Affiliation:
Department of Basic Sciences, Garmsar Branch, Islamic Azad University, Garmsar, Iran
and H. Hassanabadi* Affiliation:
Department of Basic Sciences, Shahrood Branch, Islamic Azad University, Shahrood, Iran


Abstract

We obtain the bound energy spectrum and the corresponding generalized hypergeometric wave functions of the Dirac equation for modified-Hylleraas potential under spin and pseudospin symmetry limits within the framework of the Alhaidari-formalism. This is accomplished by approximating the spin-orbital term in the Dirac equation rather than the orbital term in the resulting Schrödinger-like equation using the modified parametric generalization of the Nikiforov method.


Keywords

Alhaidari-formalism, Dirac equation Hylleraas-potential, Nikiforov-Uvarov method.


Citation

Ikot, A. N., Maghsoodi, E., Awoga, O. A., Zarrinkamar, S., & Hassanabadi, H. (2014). Solution of dirac equation with modified hylleraas potential under spin and pseudospin symmetry. Quantum Physics Letters, 3(1), 7–14. https://doi.org/10.12785/qpl/030102

Published by: Engineering Journals

Engineering Journals Logo